# SDR CA150911008

- Difficulty date: August 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 78,327 hours
- Engine: Allsn 501D13D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 42186AB1892
- Condition: Failed
- Location: Engine Tailpipe
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT, THE NUMBER 1 ENGINE ZONE 1 FIRE WARNING LIGHT ILLUMINATED. THE FLIGHT CREW OPTED TO REDUCE THE POWER LEVER SETTING ON THE NR 1 ENGINE AND THE FIRE WARNING LIGHT EXTINGUISHED. THE FLIGHT CREW CONTINUED ON TO ITS FINAL DESTINATION. THE MAINTENANCE INSPECTION FOUND THE LT ENGINE TAILPIPE TO INTERMEDIATE PIPE CLAMP HAD FAILED. THE CLAMP WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. ALL SUBSEQUENT OPERATIONS WERE NORMAL.
